# SDR DHL2007763001

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,017 hours, 31,151 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-6 CHECK, DISCREPANCY: AFT AIR STAIRS RT FWD LWR LIGHTING HOLE TORQUE BOX SKIN AREA IS CRACKED. ROUTED OUT CRACK IAW SRM 51-10-1 FABRICATED REPAIR DOUBLER FROM 7075-T6 .025 X 2 INCH X 4 INCH IAW SRM 51-40-2 AND 53-10-2, PN 9003505 ALODINED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 51-30-2 SEALED REPAIR IAW SRM 51-20-4.
